# SDR 2020F00469

- Difficulty date: November 1, 2020
- Submitted: November 24, 2020
- Operation: General aviation
- Aircraft: N303KH
- Make and model: Boeing 737319
- Aircraft serial: 25606
- Aircraft time: 44,110 hours, 49,939 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: 654688270
- Condition: Dented
- Location: Tailcone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL SECTION RT SIDE SKIN IS DENTED APPROXIMATELY 7' FWD OF THE AFT TIP OF THE TAIL CONE AND APPROXIMATELY 2' DOWN FROM THE RUDDER.
